Hi, I’m an ER physician in active practice and working towards my Fellowship in Wilderness Medicine so I can help a little with this.
To my knowledge (and a PubMed) search, I cannot find any data or studies that can really answer your question. Warfarin itself (not speaking about “blood thinners” in general) should not have an appreciable effect on aerobic performance regardless of altitude. Its mechanism of action really isn’t involved in the typical pathways of aerobic or anaerobic metabolism as well as other cardiopulmonary issues like heart rate, cardiac output, systemic vascular resistance, total blood volume, etc.
I did find one study (Martha C. Tissot et al., Risk of Impaired Coagulation in Warfarin Patients Ascending to Altitude > 2400m; High Altitude Medicine & Biology., Vol 7(1)., March 2006) but it really just describes the effect of altitude on the INR (typical lab measurement for the “thin-ness” of your blood due to Warfarin; ie how much is the Warfarin working). That study found that patient who ascended to altitude had a lower INR than similarly matched patients who did not ascend to altitude.
It would not be factually correct to draw any conclusions on performance from the level of INR; “thinner” blood doesn’t make it flow any faster (or slower).
Realistically I would say for you (and most people in your situation) any effect you feel is more likely due to the underlying condition which requires Warfarin rather than the medication itself.
Of note I did also come across a summary article (unfortunately I can’t access the full test) by a hematologist (who is also a Fellow in Wilderness Medicine and is a former board member) titled “Anticoagulation Considerations for Travel to High Altitude” but it looks more geared towards health care providers and how to counsel/adjust/account for anti-coagulant medications for high altitude travelers (as opposed to high level exercise performance for people on Warfarin).